CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Stoiciu-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2004
Number of items: 1.

2004

Stoiciu, Mihai (2004) An estimate for the number of bound states of the Schrödinger operator in two dimensions. Proceedings of the American Mathematical Society, 132 (4). pp. 1143-1151. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20111012-100552340

This list was generated on Mon Aug 3 20:11:01 2020 PDT.